TU Darmstadt / ULB / TUbiblio

Pseudospectra of operator polynomials

Roch, Steffen (2001):
Pseudospectra of operator polynomials.
124, In: Operator theory: advances and applications, pp. 545-558. [Article]

Item Type: Article
Erschienen: 2001
Creators: Roch, Steffen
Title: Pseudospectra of operator polynomials
Language: English
Journal or Publication Title: Operator theory: advances and applications
Volume: 124
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:27
License: [undefiniert]
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details